# SDR CALA2009050700245

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 44,335 hours, 13,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1042
- Condition: Low Pressure
- Location: R1 Door
- Part time: 33,738 hours, 9,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PRESSURE IN RED BAND, FOUND DURING PRE FLIGHT CHECK.  REMOVED AND REPLACED R1 DOOR SLIDE PER AMM 25-66-01, PAGE 401, REV JAN 28/01.
